# SDR AT9900566

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49113832N
- Condition: Corroded
- Location: Bs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK AT TIMCO LAKE CITY FL, FOUND LEFT FRAME AT BS 935 AT CUSP LINE HAS CORROSION.  DRILLED NEW FITTING IAW DC9 SRM 51-10-2,AND 51-10-4.
